MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 3 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 3 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of patella and poly exchange.Patella size 41 revised to 32.Rpf size 3/10mm exchanged to size 3/12.5mm.Patella and rpf poly were cut to remove, lot numbers unavailable.Reason for revision was because patient was unhappy and had instability after primary surgery, therefore, poly was upsized and patella downsized to improve patient outcome.No adverse symptoms reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIG RPF INS SZ 3 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11594798
Report Number1818910-2021-06597
Device Sequence Number3498059
Product Code NJL
UDI-Device Identifier10603295230373
UDI-Public10603295230373
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number95-1030
Device Catalogue Number951030
Device Lot Number729628
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; PFC SIG RPF CEM FEM SZ 3 LT; PFC SIG RPF INS SZ 3 10MM; PFC SIGMA OVAL/DOME PATELLA 3PEG 41MM; MBT CEM KEEL TIB TRAY SZ3; PFC SIG RPF CEM FEM SZ 3 LT; PFC SIG RPF INS SZ 3 10MM; PFC SIGMA OVAL/DOME PATELLA 3PEG 41MM
Outcome Attributed to Adverse Event Required Intervention;